Mirena Rapid Heart Rate, Anxiety Nervousness, Depression Anxiety, Anxiety Attack, Emergency Call
Hello, My name is Danielle, I am a 27 year old with 2 boys 6yrs and 8 months, I am happily married and have always been quite happy and relaxed until I had the Mirena IUD put in. I had the IUD placed at the end of October with advice from a friend ... more »
My name is Danielle, I am a 27 year old with 2 boys 6yrs and 8 months, I am happily married and have always been quite happy and relaxed until I had the Mirena IUD put in. I had the IUD placed at the end of October with advice from a friend and my ob of 7 years. Big mistake, here is my story, I hope it help someone.
4 Saturdays ago at work I felt pain in my ovaries, I chalked it up to ovulating, Sunday morning I felt a bit better, I got out of the bath on Sunday night and I felt weak, dizzy, like I was going to pass out, my heart was beating so fast, I placed an emergency call into my ob, she basically told me the IUD was not the cause for these symptoms and to relax and try to get rest...(she basically told me it was in my head) Monday morning I was terrible, nausea, anxiety, nervousness, depression, rapid heart rate... I called my ob and demanded an appointment to get the IUD taken out, as I had never felt that way in my life! I was able to get in that afternoon, however when I got there I was seen by a nurse that I have not seen in the office ever, and I have been with them for 7 years, this I thought was odd but I went with it, she brought me into the room and told me there is no chance that the IUD was causing my symptoms, I was very emotional over the situation, she told me to give it a bit longer and she gave me packets of Lexapro a depression/anxiety med. Me like a fool went along with it, I took a Lexapro when I got home at noon or so and at 7:30pm I thought I was having a heart attack, I came down stairs and my husband immediately knew something was wrong, I was crying, my heart felt like it was going to jump out of my chest, my arms and fingers on my left side were numb and I was freezing and could not stop moving! I went to th ER and was treated for an anxiety attack and I had the ER DR take the IUD out, from here I was hit with the infamous "Mirena crash" the next two days I was sick but nothing I could not handle, on Thursday I was so sick I could not move off of the couch, I mean sick, nausea to the point it was hard for me to sip water, I had to have a relative come to watch the kids while my husband brought me to the ER once again, I was treated for dehydration and nausea, during all of this I was still depressed and anxious which made it all the worse, my 3rd and final trip to the ER was this past Sunday the 8th, I was so depressed and sick, I made an emergency call into my family physician this time and he told me it sounded like the anxiety was getting the best of me to take a half of Lexapro to calm myself down and to schedule an appointment with him in the morning, I did and 6 hours or so later I was in the ER again, heart palpitations, anxiety, depressed so bad I hated my self and thought I was going crazy, I felt like I could not take care of my own kids, like a terrible wife, and the list goes on, this attack was so bad my hands formed into fist and would not release, at the ER all of my blood work came back fine, EKG fine, chest x-rays fine??? they gave me Loranzapam which has helped quite a bit. it has been about a week since then and I am beginning to feel better, each day seems to get better, I still have some nervousness(kind of feels the I was just told I had to go in for a major surgery) and some nausea through out the day, but overall I feel better. I do not wish what I and many women have been through on my worst enemy. Please all of you that think you are going crazy you are NOT, and believe me I was bad, I was on the internet every 10 minutes looking different things up about depression, anxiety, everything, it makes you go nuts, please remember that even after you get the IUD out that you may still feel yucky, I did and still do somewhat, you have to give your body time to produce it's own hormones and not synthetic ones from the IUD, keep in mind that some times you will feel like everything is ok and other times you will feel crazy again, it is the nasty remnants of the IUD. Good luck to all of you who are going through this now. God Bless you all. Danielle